# SDR SWIA201125396

- Difficulty date: January 1, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 16,602 hours, 10,324 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN WHILE CLIMBING.  (FLT 6448)  REPLACED CEILING LIGHT BALLAST AT 12 A/B.
